I have been experiencing occasionally really nasty headaches with blurred vision accompanying it. When this happens my eyes feel really weird... It hurts and feels a little bit difficult to move them around and change my focus. It makes me feel tired and just not very well. I was on accutane for two months, but went off of it because i experienced these symptoms very severely. It has not been happening often, but it is still happening sometimes still I just find it weird and I want to know what this is. I've seen an opthamologist, and had a visual field test done as well because my doctors were afraid I might have pseudotumor cerebri, but my blind spots appeared to be normal. I have glasses now (was 20/20 before). Why could this be happening?
Hi there. You need to consult a neurologist since these headaches associated with visual blurring are commonly seen in migraine patients. You need to track the triggers for these episodic headaches. Trial of prophylactic drugs like propranolol or topiramate, treatment of episodes with triptans etc would be advised. Keep a tab of your headache triggers. Hope this helps. Take care.
I've been having a sharp stabbing pain to the left side of my head , blurred vision ,hiccups and forgetting things a lot also feelingsick im a 45 ur old male and have been referred for an MRI scan, which is 3 weeks away , just wish I knew what was causing this
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.